带阻尼项的Duffing方程解的无界性
Unboundedness of Solutions of Duffing Equations with Damping Term

作者: 陈甜甜 * , 张沛文 , 韩春瑞 :中国海洋大学数学科学学院,山东 青岛;

关键词: 无界解Duffing方程阻尼项Unbounded Solutions Duffing Equations Damping Term

摘要:
在比较容易验证的条件下,本文证明了带有阻尼项的Duffing方程xn+cx,+h(x)=p(t)xn+cx,=p(t)h(x)的所有解都是无界的。

Abstract: In this article, we prove the unboundedness of solutions for the Duffing equations with damping term xn+cx,+h(x)=p(t) and xn+cx,=p(t)h(x) under some easier testing conditions.

文章引用: 陈甜甜 , 张沛文 , 韩春瑞 (2016) 带阻尼项的Duffing方程解的无界性。 理论数学, 6, 127-133. doi: 10.12677/PM.2016.63019

参考文献

[1] Alonso, J. and Ortega, R. (1996) Unbounded Solutions of Semilinear Equations at Resonance. Nonlinearity, 9, 1099- 1111.
http://dx.doi.org/10.1088/0951-7715/9/5/003

[2] 张芷芬, 等. 微分方程定性理论[M]. 北京: 科学出版社, 1997: 435-436.

[3] Ding, T. (1982) Nonlinear Oscillations at a Point of Resonance. Scientia Sinica, 25, 918-931.

[4] 王高雄, 等. 常微分方程[M]. 第3版. 北京: 高等教育出版社, 2006: 219.

分享
Top